| Catalog Number |
MX4436 |
| Medical Device Problem Codes |
Leak/Splash (1354); Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.: if a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported, that bd maxguard extension set with needleless y-site(s), stopcock(s) and manifold was damaged the following information was received, by the initial reporter with the following verbatim: rcc received, a complaint via email.Attempted to twist the stopcock to remove it, and the tubing broke off with minimal force.Catalog#: mx4436.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint that the tubing broke off at stopcock connection, using minimal force, could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material mx4436 because the lot number is unknown.The root cause of this failure could not be identified without a failure investigation.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
Event or Problem Description
No additional information was provided.